留言板

尊敬的读者、作者、审稿人, 关于本刊的投稿、审稿、编辑和出版的任何问题, 您可以本页添加留言。我们将尽快给您答复。谢谢您的支持!

姓名
邮箱
手机号码
标题
留言内容
验证码

具有年龄结构的Lotka-Volterra竞争系统行波解的稳定性

郭治华 曹华荣

郭治华, 曹华荣. 具有年龄结构的Lotka-Volterra竞争系统行波解的稳定性[J]. 应用数学和力学, 2018, 39(9): 1051-1067. doi: 10.21656/1000-0887.380293
引用本文: 郭治华, 曹华荣. 具有年龄结构的Lotka-Volterra竞争系统行波解的稳定性[J]. 应用数学和力学, 2018, 39(9): 1051-1067. doi: 10.21656/1000-0887.380293
GUO Zhihua, CAO Huarong. Stability of Traveling Wave Fronts for Delayed Lotka-Volterra Competition Systems With Stage Structures[J]. Applied Mathematics and Mechanics, 2018, 39(9): 1051-1067. doi: 10.21656/1000-0887.380293
Citation: GUO Zhihua, CAO Huarong. Stability of Traveling Wave Fronts for Delayed Lotka-Volterra Competition Systems With Stage Structures[J]. Applied Mathematics and Mechanics, 2018, 39(9): 1051-1067. doi: 10.21656/1000-0887.380293

具有年龄结构的Lotka-Volterra竞争系统行波解的稳定性

doi: 10.21656/1000-0887.380293
基金项目: 国家自然科学基金(11671315)
详细信息
    作者简介:

    郭治华(1992—), 女, 硕士(通讯作者. E-mail: 15319736589@163.com);曹华荣(1993—), 女, 硕士(E-mail: chro129@163.com).

  • 中图分类号: O175.14

Stability of Traveling Wave Fronts for Delayed Lotka-Volterra Competition Systems With Stage Structures

Funds: The National Natural Science Foundation of China(11671315)
  • 摘要: 主要研究了一类具有年龄结构的Lotka-Volterra竞争系统行波解的稳定性.在拟单调的情形下, 利用解析半群理论和抽象泛函微分方程理论,首先建立起系统初值问题的解在R上的存在性和比较原理.然后基于加权能量法、比较原理和嵌入定理, 建立起该系统在大初始扰动(即除去当x→-∞时在行波解附近的初始扰动是指数衰减的, 在其他位置的初始扰动可以任意大)下, 单稳大波速行波解的全局指数稳定性.研究结果表明, 行波解作为系统的稳态解, 通常决定着初值问题解的长时间渐近行为.其稳定性揭示了种间竞争的现象和结果能够被清晰地被观测到, 而不受外界因素的干扰.
  • [1] HOSONO Y. Singular perturbation analysis of traveling waves for diffusive Lotka-Volterra competitive models[J]. Numerical and Applied Mathematics, Part Ⅱ,1989: 687-692.
    [2] HOSONO Y. The minimal speed of traveling fronts for a diffusion Lotka-Volterra competition model[J]. Bulletin of Mathematical Biology,1998,60(3): 435-448.
    [3] KAN-ON Y. Fisher wave fronts for the Lotka-Volterra competition model with diffusion[J]. Nonlinear Analysis Theory Methods & Applications,1997,28(1): 145-164.
    [4] KAN-ON Y, FANG Q. Stability of monotone traveling waves for competition-diffusion equations[J]. Japan Journal of Industrial and Applied Mathematics,1996,13(2): 343-349.
    [5] VOLPERT A I, VOLPERT V A, VOLPERT V A. Traveling Wave Solutions of Parabolic Systems [M]. Providence: American Mathematical Society, 1994.
    [6] AL-OMARI J F M, GOURLEY S A. Stabililty and traveling fronts in Lotka-Volterra competition models with stage structure[J]. SIAM Journal on Applied Mathematics,2003,63(6): 2063-2086.
    [7] MEI M, OU C, ZHAO X Q. Global stability of monostable traveling waves for nonlocal time-delayed reaction-diffusion equations[J]. SIAM Journal on Mathematical Analysis,2010,42(6): 2762-2790.
    [8] HUANG R, MEI M, WANG Y. Planar traveling waves for nonlocal dispersion equation with monostable nonlinearity[J]. Discrete and Continuous Dynamical Systems,2012,32(10): 3621-3649.
    [9] LI B, ZHANG L. Travelling wave solutions in delayed cooperative systems[J]. Nonlinearity,2011,24(6): 1759-1776.
    [10] ZHANG L, LI B, SHANG J. Stability and travelling waves for a time-delayed population system with stage structure[J]. Nonlinear Analysis Real World Applications,2012,13(3): 1429-1440.
    [11] LIN C K, LIN C T, LIN Y P, et al. Exponential stability of nonmonotone traveling waves for Nicholson’s blowflies equation[J]. SIAM Journal on Mathematical Analysis,2014,46(2): 1053-1084.
    [12] LEUNG A W, HOU X, LI Y. Exclusive traveling waves for competitive reaction-diffusion systems and their stabilities[J]. Journal of Mathematical Analysis and Applications,2008,338(2): 902-924.
    [13] LIN G, LI W T. Bistable wavefronts in a diffusive and competitive Lotka-Volterra type system with nonlocal delays[J]. Journal of Differential Equations,2008,244(3): 487-513.
    [14] CHANG C H. The stability of traveling wave solutions for a diffusive competition system of three species[J]. Journal of Mathematical Analysis and Applications,2018,459(1): 564-576.
    [15] GARDNER R A. Existence and stability of traveling wave solutions of competition models: a degree theorem approach[J]. Journal of Differential Equations,1982,44(3): 343-364.
    [16] WU S L, LI W T. Global asymptotic stability of bistable traveling fronts in reaction-diffusion systems and their applications to biological models[J]. Chaos Solitons and Fractals,2009,40(3): 1229-1239.
    [17] L G Y, WANG M X. Nonlinear stability of traveling wave fronts for delayed reaction diffusion systems[J].Journal of Mathematical Analysis and Applications,2012,13(4): 1854-1865.
    [18] MA Z H, WU X, YUAN R. Nonlinear stability of traveling wavefronts for competitive-cooperative Lotka-Volterra systems of three species[J]. Applied Mathematics and Computation,2017,315: 331-346.
    [19] TIAN G, ZHANG G B. Stability of traveling wavefronts for a discrete diffusive Lotka-Volterra competition system[J]. Journal of Mathematical Analysis and Applications,2017,447(1): 222-242.
    [20] ZHAO G Y, RUAN S G. Existence, uniqueness and asymptotic stability of time periodic traveling waves for a periodic Lotka-Volterra competition system with diffusion[J]. Journal De Mathematiques Pures et Appliquees,2011,95(6): 627-671.
    [21] BAO X X, WANG Z C. Existence and stability of time periodic traveling waves for a periodic bistable Lotka-Volterra competition system[J]. Journal of Differential Equations,2013,255(8): 2402-2435.
    [22] SHENG W J. Stability of planar traveling fronts in bistable reaction-diffusion systems[J]. Nonlinear Analysis,2017,156: 42-60.
    [23] WANG X H. Stability of planar waves in a Lotka-Volterra system[J]. Applied Mathematics and Computation,2015,259(C): 313-326.
    [24] LIANG X, ZHAO X Q. Asymptotic speeds of spread and traveling waves for monotone semiflows with applications[J]. Communications on Pure and Applied Mathematics,2007,61(1): 1-40.
    [25] GUO J S, WU C H. Traveling wave front for a two-component lattice dynamical system arising in competition models[J]. Journal of Differential Equations,2012,252(8): 4357-4391.
    [26] MARTIN R H, SMITH H L. Abstract functional-differential equations and reaction-diffusion systems[J]. Transactions of the American Mathematical Society,1990,321(1): 1-44.
  • 加载中
计量
  • 文章访问数:  696
  • HTML全文浏览量:  42
  • PDF下载量:  456
  • 被引次数: 0
出版历程
  • 收稿日期:  2017-11-22
  • 修回日期:  2018-02-26
  • 刊出日期:  2018-09-15

目录

    /

    返回文章
    返回